Linear spaces with probability measures, ultraproducts and contiguity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 92-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_4_a13,
author = {D. Kh. Mushtari and S. G. Khaliullin},
title = {Linear spaces with probability measures, ultraproducts and contiguity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {92--95},
year = {1992},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_4_a13/}
}
D. Kh. Mushtari; S. G. Khaliullin. Linear spaces with probability measures, ultraproducts and contiguity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 92-95. http://geodesic.mathdoc.fr/item/IVM_1992_4_a13/